A family of eigensequences

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We construct a family (νk)k≥1 of 'eigensequences' of a certain operator studied previously by Cameron (Discrete Math. 75 (1989) 89) and Bernstein and Sloane (Linear Algebra Appl. 228 (1-3) (1995) 57). Here ν1 is the sequence of Catalan numbers and ν2 is the sequence of little Schröder numbers.

Original languageEnglish (US)
Pages (from-to)249-250
Number of pages2
JournalDiscrete Mathematics
Volume282
Issue number1-3
DOIs
StatePublished - May 6 2004

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A family of eigensequences'. Together they form a unique fingerprint.

  • Cite this